# SDR SWIA202056395

- Difficulty date: December 22, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3104910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAS MULTIPLE SPOTS OF CORROSION FROM FS 364.00 TO FS 349.00.  (C-CHECK) RO 2/21/2021.  FOUND DAMAGE TO  INTERCOSTAL 27L FS 349 TO 364 TO BE OUT OF LIMITS, REMOVED INTERCOSTAL AND INSTALLED A NEW INTERCOSTAL IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
